Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 60, Number 1 (2008), 65-73.
Fourier-Borel transformation on the hypersurface of any reduced polynomial
For a polynomial on , the variety will be considered. Let be the space of entire functions of exponential type on , and its dual space. We denote by the differential operator obtained by replacing each variable with in , and by the space of holomorphic solutions with respect to . When is a reduced polynomial, we shall prove that the Fourier-Borel transformation yields a topological linear isomorphism: . The result has been shown by Morimoto, Wada and Fujita only for the case .
J. Math. Soc. Japan, Volume 60, Number 1 (2008), 65-73.
First available in Project Euclid: 24 March 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
KOWATA, Atsutaka; MORIWAKI, Masayasu. Fourier-Borel transformation on the hypersurface of any reduced polynomial. J. Math. Soc. Japan 60 (2008), no. 1, 65--73. doi:10.2969/jmsj/06010065. https://projecteuclid.org/euclid.jmsj/1206367955